# SDR 96ZZZX1765

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911GH
- Make and model: Skrsky S76A
- Aircraft serial: 760108
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 23032325
- Condition: Defective
- Location: Engine Exhaust
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REPORTEDLY LEAKING OIL AND SMOKING.  UPON INVESTIGATION, FOUND THE NR 5 BEARING LABYRINTH SEAL AIR SUPPLY TUBE ON THE EXHAUST COLLECTOR BROKEN.  REPLACEMENT OF THE EXHAUST COLLECTOR CORRECTED THE PROBLEM.
